# SDR CA010820012

- Difficulty date: July 26, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 1,864 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) AS PILOT SELECTED GEAR DOWN ON APPROACH "GEAR WARNING" CCT BREAKER TRIPPED&UNSAFE LIGHT DID NOT ILLUMINATE DURING GEAR EXTENSION. PILOT NOTICED THAT HE HAD 3 GREEN LIGHTS INDICATING GEAR DOWN&LOCKED. AIRCRAFT LANDED W/O INCID.. MANTENANCE FOUND L.H. DOWNLOCK SWITCH WITH WIRES PULLED OUT OF SWITCH BODY. DOWNLOCK SWITCHES TURN OFF GEAR WARNING SYS WHEN ALL 3 SWITCHES ARE ENGAGED. PULLED WIRES WERE SHORTING OUT&WHEN TH E GEAR SELECTED DOWN BREAKER WOULD TRIP.WHEN LDG GEAR RETRACTS WIRES RUB ON GEAR LEG,&IF SWITCH IS INST W/O ANY SLACK IN WIRES THEY CAN BE PULLED OUT OF SWITCH. WIRES WERE WRAPPED WITH SPIRAL WRAPAND SWITCH INST WITH ENOUGH SLACK IN THE
